Lunesta Withdrawal

Treating Withdrawal Symptoms

In most cases, if Lunesta withdrawal symptoms do occur, they are usually minor and improve with time, without the need for any treatment.
 
For more severe cases, a healthcare provider may decide to put you back on Lunesta temporarily, then slowly wean you off the medication.
 

Final Thoughts

Make sure to notify your healthcare provider if you develop any withdrawal symptoms when stopping Lunesta. Also, let your healthcare provider know if you develop something that "just does not seem right." While it may not be a symptom of withdrawal, your healthcare provider will be able to diagnose and recommend treatment for the problem.
 

Information on Lunesta

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.